Relation of Taxation to Monopolies
Bibliographic Data
| ID | 9755391 |
|---|---|
| Authors | Emory R Johnson (University of Pennsylvania, corresponding author) |
| Year | 1894 |
| Volume | 4 |
| Issue | 5 |
| Pages | 68-93 |
| Publication date | 1894-02-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Annals of the American Academy of Political and Social Science (JOURNAL) |
| Journal identifiers | ISSN: 0002-7162 • E-ISSN: 1552-3349 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/000271629400400504 |
| OpenAlex | W2073380292 |
| Language | EN |
Business · Data mining · Economics · Relation (database · Computer Science · Corporate Taxation and Avoidance
| Highly cited | No |
|---|